Ask an expert
Question

04 Aug 2011

Epitec
Hi Prof,

I have been taking epitec from 50, from low dosage up to 100 (not sure of units).

I took the wrong dosage now for about 2 to 3 weeks (only 50). Realised my mistake last night and started taking 100 again.

Would this have caused withdrawel headache''s.... ??

Thanks
Answer 744 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I haven't run across Epitex withdrawal headaches, but I understand this is a possible effect. Best to checkm with your prescribing doc who, knowing more details based on his earlier assessment of you, could answer more definitely
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19302 votes
Vote